Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 401596, 19 pages
http://dx.doi.org/10.1155/2013/401596
Research Article

Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou 221116, China

Received 9 August 2013; Accepted 6 October 2013

Academic Editor: Ali H. Bhrawy

Copyright © 2013 Jiang Zhu and Ying Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Holm, “Sum and difference compositions in discrete fractional calculus,” CUBO A Mathematical Journal, vol. 13, no. 3, pp. 153–184, 2011. View at Google Scholar
  2. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, pp. 165–176, 2007. View at Google Scholar
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differentia Equation, Elsevier B.V., London, UK, 2006.
  4. J. Cheng, Theory of Fractional Difference Equation, Xiamen University Press, Fujian, China, 2011.
  5. C. Kou, H. Zhou, and Y. Yan, “Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 17, pp. 5975–5986, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 6, pp. 2859–2862, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Liu, W. Zhang, and X. Liu, “A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1986–1992, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Google Scholar
  9. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010.
  10. R. A. C. Ferreira and D. M. Torres, “Fractional h-difference equations arising from the calculus of variations,” http://arxiv.org/abs/1101.5904v1.
  11. C. S. Goodrich, “Existence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers and Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001.
  13. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.
  14. M. Bohner and G. S. Guseinov, “Partial differentiation on time scales,” Dynamic Systems and Applications, vol. 13, no. 3-4, pp. 351–379, 2004. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. M. Davis, I. A. Gravagne, B. J. Jackson, R. J. Marks II, and A. A. Ramos, “The Laplace transform on time scales revisited,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1291–1307, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. P. A. Williams, Unifying fractional calculus with time scales [Ph.D. thesis], The University of Melbourne, Parkville, Australia, 2012.
  17. N. R. D. O. Bastos, Fractional calculus on time scales [Ph.D. thesis], The University of Aveiro, Aveiro, Portugal, 2012.
  18. M. Bohner and G. S. Guseinov, “The convolution on time scales,” Abstract and Applied Analysis, vol. 2007, Article ID 58373, 24 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus